# SDR GTIA030306

- Difficulty date: April 15, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT STATION 1174 CORRODED AT SKIN WITH INNER/OUTER DOUBLER, LOWER DOOR JAMB.  INNER SKIN FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR DOUBLERS.  INSTALLED 2 DOUBLERS.  (M)
